# SDR ASAA2024043049453

- Difficulty date: April 30, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,555 hours, 27,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 16a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 16A EXIT LIGHT HOUSING IS MISSING. GROUNDED - YES. REMOVED BROKEN EXIT LIGHT ASSY. AND INSTALLED NEW ASSY. IAW AMM 33-51-01-960-802. PERFORMED EMER LIGHT-OPS TEST IAW AMM 35-51-00-720-801, OPS TEST NORMAL.
